# SDR KCSA201701131002

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 91,935 hours, 17,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGH TUNNELS, FURTHEST POINT TO RADOME BULKHEAD, FURTHEST POINT L/H SIDE, CEILING WEB HAS CRACK 4 INCHES IN LENGTH
